On residual connectedness in chiral geometries
Algebraic Combinatorics, Volume 4 (2021) no. 3, pp. 491-499.

We show that a chiral coset geometry constructed from a C + -group necessarily satisfies residual connectedness and is therefore a hypertope.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/alco.162
Classification: 51E24,  52B11,  20F05
Keywords: coset geometries, hypertopes, chirality, C + -groups, residual connectedness.
@article{ALCO_2021__4_3_491_0,
     author = {Leemans, Dimitri and Tranchida, Philippe},
     title = {On residual connectedness in chiral geometries},
     journal = {Algebraic Combinatorics},
     pages = {491--499},
     publisher = {MathOA foundation},
     volume = {4},
     number = {3},
     year = {2021},
     doi = {10.5802/alco.162},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.162/}
}
Leemans, Dimitri; Tranchida, Philippe. On residual connectedness in chiral geometries. Algebraic Combinatorics, Volume 4 (2021) no. 3, pp. 491-499. doi : 10.5802/alco.162. https://alco.centre-mersenne.org/articles/10.5802/alco.162/

[1] Buekenhout, Francis; Cohen, Arjeh M. Diagram geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 57, Springer, Heidelberg, 2013, xiv+592 pages (Related to classical groups and buildings) | Article | MR 3014979 | Zbl 1284.51001

[2] Catalano, Domenico; Fernandes, M. Elisa; Hubard, Isabel; Leemans, Dimitri Hypertopes with tetrahedral diagram, Electron. J. Combin., Volume 25 (2018) no. 3, Paper no. Paper 3.22, 21 pages | MR 3853874 | Zbl 1402.52012

[3] Ens, Eric Rank 4 toroidal hypertopes, Ars Math. Contemp., Volume 15 (2018) no. 1, pp. 67-79 | Article | MR 3862078 | Zbl 1406.52028

[4] Fernandes, Maria Elisa; Leemans, Dimitri C-groups of high rank for the symmetric groups, J. Algebra, Volume 508 (2018), pp. 196-218 | Article | MR 3810293 | Zbl 1427.20003

[5] Fernandes, Maria Elisa; Leemans, Dimitri; Piedade, Claudio A.; Weiss, Asia Ivić Two families of locally toroidal regular 4-hypertopes arising from toroids (to appear in Contemp. Math.)

[6] Fernandes, Maria Elisa; Leemans, Dimitri; Weiss, Asia Ivić Highly symmetric hypertopes, Aequationes Math., Volume 90 (2016) no. 5, pp. 1045-1067 | Article | MR 3547707 | Zbl 1354.51016

[7] Fernandes, Maria Elisa; Leemans, Dimitri; Weiss, Asia Ivić An exploration of locally spherical regular hypertopes, Discrete Comput. Geom., Volume 64 (2020) no. 2, pp. 519-534 | Article | MR 4131559 | Zbl 1457.52012

[8] Hou, Dong-Dong; Feng, Yan-Quan; Leemans, Dimitri Existence of regular 3-hypertopes with 2 n chambers, Discrete Math., Volume 342 (2019) no. 6, pp. 1857-1863 | Article | MR 3924410 | Zbl 1419.52013

[9] Tits, Jacques Sur les analogues algébriques des groupes semi-simples complexes, Colloque d’algèbre supérieure, tenu à Bruxelles du 19 au 22 décembre 1956 (Centre Belge de Recherches Mathématiques), Établissements Ceuterick, Louvain; Librairie Gauthier-Villars, Paris, 1957, pp. 261-289 | MR 0108765 | Zbl 0084.15902